# SDR CALA2015100894574

- Difficulty date: October 5, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 62,397 hours, 15,268 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT SEAT 27 RT HAS BROKEN WIRES & CONNECTOR IS MISSING.  CEILING EMER LIGHT AT SEAT 20 RT INOPERATIVE.  ALSO ESCAPE PATH AISLE LIGHTING AT SEAT 21, 22 & 23 RT ARE INOPERATIVE.  R & R BATTERY PACK AT POWER SUPPLY M1209.  REPLACE CONNECTOR AT EMER LIGHT ASSEMBLY POSITION 27 RT.  CLEAN CONNECTOR AT POWER SUPPLY M733 & REPLACE LAMPS IN EXIT LIGHT ASSEMBLY.  REPLACE RED LIGHT ASSEMBLY AT SEATS 20 LT & RT.  EMER LIGHT SYS CHECKED NORMAL IAW AMM 33-51-00.
